Alert archive / Florida / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 133, NWS Mobile, AL

October 25, 2010Escambia County, Florida; Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Oct 25, 2010, 6:44 AM CDT for Escambia County, Florida; Baldwin County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 25, 2010, 6:44 AM CDT (11:44 UTC)
Expired
Oct 25, 2010, 7:20 AM CDT
In force
36 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 79 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 25, 6:34 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1851 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WUUS54 KMOB 251144
SVRMOB
ALC003-FLC033-251230-
/O.NEW.KMOB.SV.W.0133.101025T1144Z-101025T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
644 AM CDT MON OCT 25 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITY OF MOLINO...
  CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 730 AM CDT

* AT 643 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF BAY
  MINETTE...OR 11 MILES SOUTH OF CARNEY...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAK GROVE AND MOLINO AROUND 730 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
100 PM CDT MONDAY AFTERNOON FOR SOUTHWESTERN ALABAMA AND NORTHWEST
FLORIDA.

&&

LAT...LON 3065 8775 3085 8774 3093 8731 3086 8730
      3085 8731 3081 8729 3079 8731 3074 8730
      3072 8728 3068 8728
TIME...MOT...LOC 1143Z 263DEG 17KT 3077 8767

$$
2 follow-up statements
411 
WWUS54 KMOB 251208
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
708 AM CDT MON OCT 25 2010

ALC003-FLC033-251230-
/O.CON.KMOB.SV.W.0133.000000T0000Z-101025T1230Z/
BALDWIN AL-ESCAMBIA FL-
708 AM CDT MON OCT 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT 
FOR CENTRAL ESCAMBIA COUNTY FLORIDA AND EAST CENTRAL BALDWIN COUNTY 
IN ALABAMA...

AT 706 AM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60
MPH.  THIS STORM WAS NEAR ENON...OR ABOUT 14 MILES WEST OF MOLINO...
MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCKINNON...BAY SPRINGS AND TENILE AROUND 715 AM CDT...
  PINE BARREN...BARTH...BOGIA AND MCDAVID AROUND 730 AM CDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST
FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A
ROOM SUCH AS A CLOSET OR BATHROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3070 8755 3086 8757 3092 8731 3086 8730
      3085 8731 3082 8730 3080 8730 3079 8731
      3074 8730 3072 8728
TIME...MOT...LOC 1207Z 263DEG 20KT 3079 8752

$$
577 
WWUS54 KMOB 251220
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
720 AM CDT MON OCT 25 2010

ALC003-FLC033-251229-
/O.CAN.KMOB.SV.W.0133.000000T0000Z-101025T1230Z/
BALDWIN AL-ESCAMBIA FL-
720 AM CDT MON OCT 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ESCAMBIA COUNTY 
FLORIDA AND EAST CENTRAL BALDWIN COUNTY ALABAMA IS CANCELLED...

AT 719 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE STORM THAT PROMPTED THE WARNING HAS WEAKENED TO BELOW 
SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON 
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3070 8755 3086 8757 3092 8731 3086 8730
      3085 8731 3082 8730 3080 8730 3079 8731
      3074 8730 3072 8728
TIME...MOT...LOC 1219Z 263DEG 20KT 3080 8744

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 4:30 AM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Oct 25, 4:30 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
430 AM CDT MON OCT 25 2010

.SHORT TERM (THIS MORNING)...WE CONTINUE TO MONITOR A BROKEN
LINE OF STRONG STORMS PASSING ACROSS OUR INLAND COUNTIES IN
ALABAMA...AND WE CONTINUE A TORNADO WATCH ACROSS SOME OF OUR
NORTHERN-MOST COUNTIES.  LATEST OBSERVATIONS INDICATE 500 TO 100
J/KG MIXED LAYER CAPES AHEAD OF THE LINE OF STORMS...WITH WINDS
STILL BACKED AHEAD OF THE LINE SUPPORTING CONTINUED VERTICAL VEERING
OF THE WINDS AND SUFFICIENT WIND SHEAR TO MAINTAIN THE TORNADO WATCH
ACROSS WILCOX, BUTLER AND CRENSHAW COUNTIES.  WE ARE IN THE PROCESS
OF DROPPING CHOCTAW COUNTY SHORTLY AS IT IS BEHIND THE LINE WHERE
SURFACE WINDS ARE VEERING TO THE SOUTHWEST.  CONVECTION MOVING INTO
CENTRAL MS BACK TO THE WEST CONTINUES TO BE WEAKEN AS INDICATED BY
WARMING CLOUD TOPS ON SATELLITE IMAGERY.

/05

(REST OF TODAY INTO TONIGHT)...A PAIR OF SHORTWAVES WILL PASS JUST
NORTH OF THE FA MAINLY THIS MORNING. BEST COMBINATION OF UPPER
DYNAMICS...INSTABILITY AND SHEAR WILL BE NORTH OF THE FA...BUT
LOOKING AT THE ONGOING ACTIVITY...THE NORTHERN-MOST SECTIONS OF THE
FA WILL ALSO BE AFFECTED. PUT GUSTY WIND WORDING IN LAND FA WIDE
JUST IN CASE. WILD CARD IS A TRAILING MCS SEVERAL HOURS BEHIND THE
TAIL END OF THE CURRENT SYSTEM. CURRENT TRENDS SHOW IT WEAKENING AS
IT GETS FED THE WORKED-OVER AIR FROM...BUT AM NOT GOING TO DISCOUNT
UNTIL I SEE IT GOES AWAY.

FOR TEMPS...WELL ABOVE SEASONAL TEMPS WITH A TIGHTER THAN USUAL
RANGE EXPECTED FOR THE FIRST TWO PERIODS OF THE FORECAST.  /16

.LONG TERM (TUESDAY THROUGH SATURDAY)...WE INCREASE POPS INTO THE
CHANCE CATEGORY AGAIN WEDNESDAY AND WEDNESDAY NIGHT AHEAD OF A COLD
FRONT MOVING SOUTH INTO OUR AREA...THEN DROP POPS THURSDAY THROUGH
SATURDAY WITH DRY COOLER AIR WORKING DOWN INTO OUR REGION BEHIND THE
PASSING FRONT.  SLIGHT CHANCE POPS FOR THE INLAND COUNTIES ON SUNDAY
AHEAD OF A SHORTWAVE MOVING DOWN FROM THE NORTHWEST.

/05

&&

.MARINE...A GENERALLY MODERATE SOUTHERLY FLOW WILL CONTINUE INTO
TUESDAY NIGHT...THEN SETTLE. GUIDANCE IS CONTINUING TO ADVERTISE A
FRONT BEING PUSHED OVER THE AREA...MAINLY THURSDAY DAYTIME NOW.
STRONG OFFSHORE FLOW CONTINUES TO BE ADVERTISED FOLLOWING THIS
FRONTAL PASSAGE...LASTING INTO FRIDAY...THEN WEAKEN AS THE WINDS
SHIFTS TO WESTERLY BY SATURDAY MORNING AS SURFACE HIGH PRESSURE
PASSES NORTH OF THE AREA TO OVER VA BY SATURDAY MORN.

/16

&&

.AVIATION (12Z ISSUANCE)...A SERIES OF SHORTWAVES WILL BRING
SHRA/TSRA TO MAINLY NORTHERN AREAS OF THE FA THIS MORNING INTO EARLY
AFTERNOON. SOME SHOWERS WILL BE POSSIBLE OVER THE SOUTHERN HALF OF
THE AREA.. AS THESE MOVE OUT TODAY...SKIES WILL CLEAR OUT...WITH FOG
LIKELY OVER THE AREA TONIGHT. GUIDANCE IS PRETTY CONSISTENT WITH
MVFR CONDITIONS LIKELY...VFR POSSIBLE.

/16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      83  71  85  71 /  30  05  20  20
PENSACOLA   82  72  83  72 /  50  10  20  20
DESTIN      80  72  80  73 /  60  10  20  20
EVERGREEN   85  68  86  68 /  40  05  20  20
WAYNESBORO  87  69  86  69 /  20  05  20  30
CAMDEN      87  68  87  69 /  40  05  20  30
CRESTVIEW   84  69  85  69 /  60  10  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

16/MILLER
05/GARMON
Hazardous weather outlook, Oct 25, 6:00 AM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT MON OCT 25 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-261200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CDT MON OCT 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CROSS THE AREA THIS
MORNING. A FEW MAY BECOME STRONG TO SEVERE...WITH WINDS GUSTING TO
60 MPH AND LARGE HAIL THE LIKELY THREATS. ISOLATED...QUICKLY
DEVELOPING TORNADOES ARE ALSO POSSIBLE. THE THREAT WILL SHIFT EAST
THROUGH THE MORNING AND MOVE EAST OF THE AREA BY EARLY AFTERNOON.
MOVEMENT OF THESE STORMS WILL BE TO THE NORTHEAST AT 20 TO 25 MPH.

SMALL CRAFT ARE URGED TO EXERCISE CAUTION THROUGH TODAY INTO TONIGHT
AS A MODERATE ONSHORE WIND CONTINUES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WEAK UPPER SYSTEM WILL PASS NORTH OF THE AREA TUESDAY...BRINGING
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY INTO
TUESDAY EVENING. COMBINED WITH ABUNDANT INSTABILITY AND SHEAR...A
FEW OF THESE MAY BECOME STRONG TO SEVERE...DAMAGING WINDS AND LARGE
HAIL THE GREATEST RISK.

A FRONT WILL SAG TOWARDS THE AREA WEDNESDAY. ENOUGH INSTABILITY WILL
REMAIN IN PLACE FOR SOME STORMS TO BECOME STRONG. THE FRONT WILL
STALL JUST NORTH OF THE AREA WEDNESDAY...THEN PUSH ACROSS THE AREA
THURSDAY...WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
POSSIBLE AHEAD AND ALONG THE FRONT. THE FRONT IS EXPECTED TO PUSH
SOUTH OF THE COAST THURSDAY NIGHT.

STRONG OFFSHORE WINDS WILL DEVELOP ACROSS THE MARINE AREA THURSDAY
NIGHT INTO FRIDAY IN THE WAKE OF THE FRONT...RESULTING IN HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
OVERNIGHT.

In the hours before

Special weather statement, Oct 25, 12:59 AM CDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1259 AM CDT MON OCT 25 2010

ALZ057-058-250645-
BUTLER AL-CRENSHAW AL-
1259 AM CDT MON OCT 25 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BUTLER AND CENTRAL
CRENSHAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 145 AM CDT...

AT 1256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF LUVERNE...OR 9 MILES
NORTHWEST OF DOZIER...AND MOVING NORTHEAST AT 35 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
RUTLEDGE...LUVERNE AROUND 120 AM CDT...
LUVERNE AROUND 125 AM CDT...
PETREY AROUND 140 AM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Oct 25, 3:12 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
312 AM CDT MON OCT 25 2010

ALZ051-250915-
CHOCTAW AL-
312 AM CDT MON OCT 25 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CHOCTAW COUNTY
IN SOUTHWEST ALABAMA...THROUGH 415 AM CDT...

AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES
NORTH OF BUTLER TO 13 MILES EAST OF QUITMAN...AND MOVING EAST AT 15
MPH.

THESE STRONG THUNDERSTORMS WILL BE NEAR...
LISMAN AROUND 335 AM CDT...
BUTLER AROUND 410 AM CDT...
DEAS...PENNINGTON AROUND 415 AM CDT...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ALABAMA.

&&
Special weather statement, Oct 25, 4:24 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
424 AM CDT MON OCT 25 2010

ALZ052-053-062-251015-
WASHINGTON AL-CLARKE AL-UPPER BALDWIN AL-
424 AM CDT MON OCT 25 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON...
SOUTHERN CLARKE AND NORTHWESTERN BALDWIN COUNTIES IN SOUTHWEST
ALABAMA...THROUGH 515 AM CDT...

AT 420 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF CITRONELLE...OR 7 MILES
SOUTHWEST OF MCINTOSH...AND MOVING NORTHEAST AT 25 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
MCINTOSH AROUND 435 AM CDT...
CHOCTAW BLUFF AROUND 515 AM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Oct 25, 4:47 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
447 AM CDT MON OCT 25 2010

ALZ052-061-062-251015-
UPPER MOBILE AL-WASHINGTON AL-UPPER BALDWIN AL-
447 AM CDT MON OCT 25 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON...
NORTHWESTERN BALDWIN AND NORTHEASTERN MOBILE COUNTIES IN SOUTHWEST
ALABAMA...THROUGH 515 AM CDT...

AT 444 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CITRONELLE...OR 11 MILES WEST OF MOUNT
VERNON...AND MOVING NORTHEAST AT 25 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
MOUNT VERNON AROUND 510 AM CDT...
MCINTOSH AROUND 515 AM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ALABAMA.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 9:16 PM CDTTornado WarningMOBEscambia44 min
Oct 25, 7:01 AM CDTAreal Flood AdvisoryMOBEscambia59 min
Oct 24, 7:00 PM CDTAreal Flood AdvisoryMOBBaldwin60 min
Oct 24, 8:26 PM CDTSpecial Marine WarningMOB64 min
Oct 24, 8:30 PM CDTSevere Thunderstorm WarningMOBClarke, Wilcox45 min
Oct 24, 8:32 PM CDTSevere Thunderstorm WarningMOBMonroe, Wilcox43 min
Oct 24, 10:52 PM CDTTornado WarningMOBEscambia39 min
Oct 24, 11:15 PM CDTTornado WarningMOBConecuh, Covington, Escambia45 min
Oct 24, 11:39 PM CDTSpecial Marine WarningMOB51 min
Oct 24, 11:52 PM CDTTornado WarningMOBCovington38 min
Oct 25, 3:19 AM CDTSevere Thunderstorm WarningMOBChoctaw41 min
Oct 25, 4:42 AM CDTTornado WarningMOBBaldwin, Clarke, Washington23 min
Oct 25, 5:15 AM CDTAreal Flood AdvisoryMOBMobile60 min
Oct 25, 5:20 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile40 min
Oct 25, 5:23 AM CDTTornado WarningMOBBaldwin, Mobile25 min
Oct 25, 5:59 AM CDTSevere Thunderstorm WarningMOBBaldwin46 min
Oct 25, 6:03 AM CDTTornado WarningMOBBaldwin27 min
Oct 25, 6:26 AM CDTAreal Flood AdvisoryMOBBaldwin, Conecuh, Escambia, Monroe2 hr
Oct 25, 6:28 AM CDTTornado WarningMOBBaldwin32 min
Oct 25, 7:21 AM CDTAreal Flood AdvisoryMOBConecuh, Escambia, Monroe54 min
Oct 25, 8:13 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Escambia2 min
Oct 25, 8:18 AM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw42 min
Oct 25, 1:06 PM CDTTornado WarningMOBConecuh, Escambia39 min

Nearby

Severe Thunderstorm Warnings in Florida, 2010Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.